Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On bi-regular cages of even girth at least 8

Autor
Araujo-Pardo, G.; Balbuena, C.; Lopez -Chavez, G.; Montejano, L.
Tipus d'activitat
Article en revista
Revista
Aequationes mathematicae
Data de publicació
2013-12
Volum
86
Número
3
Pàgina inicial
201
Pàgina final
216
DOI
https://doi.org/10.1007/s00010-013-0227-5 Obrir en finestra nova
Projecte finançador
Control de invariantes en grafos sujetos a propiedades estructurales
Resum
Let r, m, 2 = r < m and g = 3 be three positive integers. A graph with a prescribed degree set r, m and girth g having the least possible number of vertices is called a bi-regular cage or an (r, m; g)-cage, and its order is denoted by n(r, m; g). In this paper we provide upper bounds on n(r, m; g) for some related values of r, m and even girth g at least 8. Moreover, if r - 1 is a prime power and m = 5, we construct the smallest currently known (r, m; 8)-graphs. Also, if r = 3 and m = 7 is not d...
Paraules clau
Bi-regular, cage, girth
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants